# SDR 05FDEA00845

- Difficulty date: April 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: AEA7243502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP, I/B ACTUATOR ENCLOSURE CUTOUT FOUND FUSELAGE STIFFENER CRACKED.  RIGHT WING I/B FLAP, I/B ACTUATOR ENCLOSURE CUTOUT CRACK SPLICE REMOVED AND NEW SPLICE INSTALLED AS PER SRM 51-33-01 VOL II & SRM 51-35-01 VOL II, NEW SPLICE PART NUMBER: FX AEA 7243-502 FABRICATED AS PER DRAWING AEA 7243.
